An algorithm for checking Hurwitz stability of K-symmetrizable interval matrices
Control and Cybernetics, Tome 34 (2005) no. 2, pp. 477-486
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_2_a6,
author = {Kowynia, Joanna},
title = {An algorithm for checking {Hurwitz} stability of {K-symmetrizable} interval matrices},
journal = {Control and Cybernetics},
pages = {477--486},
year = {2005},
volume = {34},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_2_a6/}
}
Kowynia, Joanna. An algorithm for checking Hurwitz stability of K-symmetrizable interval matrices. Control and Cybernetics, Tome 34 (2005) no. 2, pp. 477-486. http://geodesic.mathdoc.fr/item/CC_2005_34_2_a6/